Shape-preserving finite elements in cylindrical and spherical geometries : The double Jacobian approach. / Morgan, Jason P.; Taramón, Jorge M.; Hasenclever, Jörg.

In: International Journal for Numerical Methods in Fluids, 14.12.2019, p. 1-34.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print
Original languageEnglish
Pages (from-to)1-34
Number of pages34
JournalInternational Journal for Numerical Methods in Fluids
Early online date14 Dec 2019
Publication statusE-pub ahead of print - 14 Dec 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 37235033